Alert archive / Tennessee / River Flood Warnings in 2018
River Flood Warning 17, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Mar 1, 2018, 4:17 PM CST for Marshall County, Tennessee. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2018, 4:17 PM CST (22:17 UTC)
- Expired
- Mar 3, 2018, 6:00 AM CST
- In force
- 38 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Marshall County, TN
The radar
The Nashville radar (KOHX), 78 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River near Milltown (MLTT1).
- Action stage
- 30 ft
- Minor stage
- 36 ft
- Moderate stage
- 40 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03599240, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
657
WGUS84 KOHX 012217
FLSOHX
Flood Statement
National Weather Service Nashville TN
417 PM CST Thu Mar 1 2018
...The flood warning continues for the following rivers in Tennessee...
Alabama...
Duck River At Shelbyville AFFECTING Bedford County
Duck River Near Shelbyville AFFECTING Bedford and Marshall Counties
Duck River At Columbia AFFECTING Maury County
Duck River At Centerville AFFECTING Hickman County
Buffalo River Above Flat Woods AFFECTING Perry and Wayne Counties
Shoal Creek Near Iron City AFFECTING Lauderdale and Lawrence Counties
Richland Creek Above Pulaski AFFECTING Giles County
Cumberland River At Dover AFFECTING Stewart County
Buffalo River Near Lobelville AFFECTING Perry County
Elk River Near Prospect AFFECTING Limestone and Giles Counties
Tennessee River At Clifton AFFECTING Decatur...Hardin...Perry and Wayne
Counties
...A Flood Warning has been issued for the following rivers in Tennessee...
Duck River at Milltown AFFECTING Marshall County
.Runoff from rainfall will continue to move through area creeks and rivers with
many still expected to rise through tonight and remain high into the weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC003-021017-
/O.EXT.KOHX.FL.W.0013.000000T0000Z-180303T0000Z/
/SHET1.1.ER.180301T1252Z.000000T0000Z.000000T0000Z.UU/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/02 18:00...The Flood Warning continues for
The Duck River At Shelbyville
* Until 03/02 18:00.
* At 03PM Thursday the stage was 32.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* The river will continue to rise tonight.
* At 32.0 feet...Water approaches West Jackson Street near the Tyson Plant.
* At 28.0 feet...The picnic area in Fishermans Park begins to flood.
&&
LAT...LON 3553 8666 3562 8664 3553 8645 3549 8625
3543 8625 3542 8648
$$
TNC003-117-021017-
/O.EXT.KOHX.FL.W.0014.000000T0000Z-180302T1200Z/
/SHVT1.1.UU.180301T1557Z.180302T0000Z.180302T0645Z.NO/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/02 06:00...The Flood Warning continues for
The Duck River Near Shelbyville
* Until 03/02 06:00.
* At 03PM Thursday the stage was 26.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* The river will continue to rise to near 26.5 feet tonight, then fall below
flood stage tomorrow.
* At 27.5 feet...Flood waters reach several businesses and Mt. Zion Baptist
Church. Flooding will be extensive throughtout Shelbyville as backwater from
the Duck River pushes adjacent tributaries out of their banks.
* At 25.0 feet...Flooding occurs in low lying areas along the Duck River
throughout the Shelbyville area.
&&
LAT...LON 3553 8666 3562 8664 3553 8645 3549 8625
3543 8625 3542 8648
$$
TNC117-021017-
/O.NEW.KOHX.FL.W.0017.180301T2217Z-180303T1200Z/
/MLTT1.N.UU.180302T0000Z.000000T0000Z.000000T0000Z.OO/
417 PM CST Thu Mar 1 2018
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Duck River at Milltown
* Until 03/03 06:00.
* At 03PM Thursday the stage was 35.5 feet and rising.
* Flood stage is 36.0 feet.
* At 36.0 feet...Water begins to flood properties and secondary access roads
along the river from Henry Horton State Park to Highway 431.
* At 30.0 feet...Water begins to inundate low lying areas along the Duck River
from Henry Horton State Park to near Highway 431.
&&
LAT...LON 3552 8689 3563 8682 3562 8664 3553 8666
$$
TNC119-021017-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-180304T0427Z/
/COLT1.2.ER.180301T1201Z.180303T0000Z.180303T2227Z.NO/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/03 22:27...The Flood Warning continues for
The Duck River At Columbia
* Until 03/03 22:27.
* At 03PM Thursday the stage was 36.8 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 32.0 feet.
* The river will continue rising to near 40.5 feet tomorrow evening, then
fall below flood stage Saturday afternoon.
* At 41.0 feet...Flood waters reach Riverside Drive.
* At 37.5 feet...Flood waters enter the old TVA hydro electric plant.
* At 36.0 feet...Flood waters will reach Riverside Drive.
&&
LAT...LON 3566 8732 3577 8721 3563 8682 3552 8689
$$
TNC081-021017-
/O.EXT.KOHX.FL.W.0007.000000T0000Z-180305T0354Z/
/CNVT1.2.ER.180301T0754Z.180303T0600Z.180304T2154Z.NO/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/04 21:54...The Flood Warning continues for
The Duck River At Centerville
* Until 03/04 21:54.
* At 03PM Thursday the stage was 26.9 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* The river will continue rising to near 31.5 feet Saturday morning, then
fall below flood stage Sunday afternoon.
* At 32.0 feet...All areas along the Duck River near Centerville will be covered
by flood waters. Defeated Creek, Bears Creek, Swan Creek, Lowes Bend, and
Horse Branch Creek will be flooded due to backwater. Many roads near the river
will be impassable due to high water.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the
river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
impassable. Defeated Creek will flood due to backwater from the Duck River.
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
TNC135-021017-
/O.CON.KOHX.FL.W.0008.000000T0000Z-180304T0525Z/
/LBVT1.2.ER.180301T0928Z.180302T1800Z.180303T2325Z.NO/
417 PM CST Thu Mar 1 2018
The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 03/03 23:25.
* At 03PM Thursday the stage was 17.1 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* The river will rise to near 20.0 feet tomorrow afternoon.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
TNC135-181-021016-
/O.EXT.KOHX.FL.W.0016.000000T0000Z-180303T0000Z/
/FLTT1.1.ER.180301T1813Z.000000T0000Z.000000T0000Z.NO/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/02 18:00...The Flood Warning continues for
The Buffalo River Above Flat Woods
* Until 03/02 18:00.
* At 03PM Thursday the stage was 23.1 feet and rising.
* Minor flooding is occurring.
* Flood stage is 22.0 feet.
* At 22.0 feet...Portions of Old Highway 13 near the gauge begin to flood. Other
low lying areas along the river from northern Wayne County to near Linden in
Perry County also begin to flood.
&&
LAT...LON 3566 8785 3566 8778 3548 8779 3546 8765
3540 8765 3545 8788
$$
ALC077-TNC099-021016-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-180303T0204Z/
/IRCT1.2.ER.180228T2209Z.180302T0600Z.180302T2004Z.NO/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/02 20:04...The Flood Warning continues for
The Shoal Creek Near Iron City
* Until 03/02 20:04.
* At 03PM Thursday the stage was 17.9 feet and steady.
* Minor flooding is occurring.
* Flood stage is 14.0 feet.
* The river will fall below flood stage tomorrow afternoon.
* At 14.0 feet...Flooding of low lying areas along Shoal Creek begins.
&&
LAT...LON 3516 8747 3510 8741 3500 8756 3486 8754
3485 8760 3500 8763
$$
TNC161-021016-
/O.CON.KOHX.FL.W.0015.180305T0400Z-000000T0000Z/
/DOVT1.1.ER.180305T0400Z.180306T1800Z.000000T0000Z.NO/
417 PM CST Thu Mar 1 2018
The Flood Warning continues for
The Cumberland River At Dover
* From Sunday before midnight until further notice.
* At 03PM Thursday the stage was 62.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 67.0 feet.
* The river will continue to rise to near 68.0 feet Tuesday morning.
* At 69.0 feet...Flood waters continue to cover many roads and boat launch areas
across Stewart County. Impacted locations include Bellwood Landing Rd, Cross
Creek Rd, Frank Earhart Rd near Mud Hill Rd, River Rd west of Hwy 79,
Hummingbird Hollow Rd near Antioch Rd southwest of Bumpus Mills, Mud Hill Rd,
Mallard Rd, Lewis Circle Rd, Lee Hollow Rd, Lakeland Dr, Atkinson Dr, and
Wildcat Creek Rd east of Hwy 46. Ferry operations at Hwy 46 may be suspended
at higher levels.
* At 68.0 feet...Flooding continues along the river and its adjacent tributaries
in Stewart County. Near Dover, water is restricting access to Bellwood Landing
Rd, Cross Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of
Hwy 79. Water continues to inundate boat launch areas on Colson Rd, Fitzhughs
Landing Rd, Forrest St, and Dyer Creek Rd. Near Cumberland City, water
continues to impact properties on Atkinson Dr, TN-149, Wildcat Creek Rd east
of Hwy 46, and the ferry crossing.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in
Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross
Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79.
These roads may be impassable. Water also begins to inundate the boat launch
areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near
Cumberland City, water continues to impact properties on Atkinson Dr, TN-49,
Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent
tributaries begin to be inundated. Near Dover, water begins to inundate the
boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and
approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway
79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east
of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river and its adjacent tributaries,
including agricultural areas and access points are inundated.
&&
LAT...LON 3667 8800 3666 8785 3654 8782 3646 8760
3636 8759 3641 8785
$$
ALC083-TNC055-021016-
/O.CON.KOHX.FL.W.0010.000000T0000Z-180303T1837Z/
/PSPT1.1.ER.180302T0200Z.180302T1800Z.180303T1237Z.NO/
417 PM CST Thu Mar 1 2018
The Flood Warning continues for
The Elk River Near Prospect
* From this evening until 03/03 12:37.
* At 03PM Thursday the stage was 24.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* The river continue to rise to near 28.0 feet Friday afternoon.
* At 26.0 feet...Water completely floods Veto Rd near the Hargrove - Johnson
bridge south of Route 273. It may be unsafe to pass and motorists should seek
an alternate route.
* At 25.0 feet...Water begins to flood Veto Rd near the Hargrove - Johnson
bridge south of Route 273.
* At 24.5 feet...Water begins to approach Veto Rd near the Hargrove - Johnson
bridge.
&&
LAT...LON 3510 8683 3504 8683 3495 8700 3480 8710
3485 8716 3501 8705
$$
TNC039-071-135-181-021016-
/O.CON.KOHX.FL.W.0012.000000T0000Z-000000T0000Z/
/CLNT1.1.ER.000000T0000Z.180306T1200Z.000000T0000Z.UU/
417 PM CST Thu Mar 1 2018
The Flood Warning continues for
The Tennessee River At Clifton
* Until further notice.
* Minor flooding is forecast.
* Flood stage is 370.0 feet.
* The river was near 372.0 feet and will rise to near 375.5 feet Monday night.
* At 376.0 feet...In Decatur County, water reaches the ground floor of homes in
the Russ Farm area. In the Martins Landing subdivision, water inundates the
boat launch and landing area and may inundate the ground floor of homes in the
area. Access may be limited due to flooded roads.
* At 375.0 feet...In Decatur County, water floods the boat launch and low lying
portions of the access road to the Forest Crossing subdivision area at the Old
Highway 114 ferry crossing to Clifton. In Hardin County, access to property in
the Cobb Farm area along Senator Cobb Road and Colonel James Hardin Drive in
the Nance Bend area may be restricted due to flooded roads.
* At 374.0 feet...In Wayne County, Clifton Park at TVA Slough begins to flood,
and the Beech Lake Campground on Beech Lake Road is completely flooded. In
Perry County, roads in the Peters Landing area are under water and access may
be restricted. In Hardin County, access roads and campsites in the Cobb Farm
area of Nance Bend are flooded.
* At 373.0 feet...In Decatur county, water inundates the heli-pad in the Rivers
Edge Landing subdivision.
&&
LAT...LON 3548 8805 3548 8787 3530 8787 3530 8805
$$
TNC055-021016-
/O.EXT.KOHX.FL.W.0011.000000T0000Z-180303T0450Z/
/PLKT1.1.ER.180301T1300Z.180302T0600Z.180302T2250Z.UU/
417 PM CST Thu Mar 1 2018
...Flood Warning extended until 03/02 22:50...The Flood Warning continues for
The Richland Creek Above Pulaski
* Until 03/02 22:50.
* At 03PM Thursday the stage was 22.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* The river will continue rising to near 24.0 feet after midnight, then fall
below flood stage tomorrow afternoon.
* At 20.0 feet...Portions of Vales Mill Rd between Chicken Creek Rd and the
Highway 64 bypass become inundated and may be subject to closure
* At 16.0 feet...Flooding of low lying agricultural land along the river begins
&&
LAT...LON 3501 8696 3514 8712 3533 8712 3533 8696
3518 8696 3505 8688
$$
051 follow-up statement
095 WGUS84 KOHX 020953 FLSOHX Flood Statement National Weather Service Nashville TN 353 AM CST Fri Mar 2 2018 ...The flood warning is cancelled for the following rivers in Tennessee... Duck River Above Milltown AFFECTING Marshall County .Recent heavy rainfall will continue to cause high water along the Duck River for the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC117-021023- /O.CAN.KOHX.FL.W.0017.180302T0953Z-180302T1000Z/ /MLTT1.1.UU.180301T2301Z.180302T0300Z.180302T0618Z.NR/ 353 AM CST Fri Mar 2 2018 The Flood Warning is cancelled for The Duck River Above Milltown * At 3AM Friday the stage was 35.6 feet. * Action stage is 30.0 feet. * Flood stage is 36.0 feet. * The river has fallen below flood stage and will continue to fall over the next several days. * At 36.0 feet...Water begins to flood properties and secondary access roads along the river from Henry Horton State Park to Highway 431. * At 30.0 feet...Water begins to inundate low lying areas along the Duck River from Henry Horton State Park to near Highway 431. && LAT...LON 3552 8689 3563 8682 3562 8664 3553 8666 $$ Shamburger
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Mar 1, 3:16 PM CST, 1 hour 1 minute earlier.
Area forecast discussion, Mar 1, 3:16 PM CST, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Nashville TN 316 PM CST Thu Mar 1 2018 .DISCUSSION... A cold front was sweeping the last vestiges of rain out of our area at mid-afternoon, with a band of light ot moderate convection now passing across the Crossville area. Behind the front, many folks have been greeted with breaks in the clouds and a return to some sunshine. Hallelujah! Some rivers, creeks and steams will continue to run high as we head into the weekend, and here's the way things are shaping up hydrologically: Rain will continue to move out of the area this evening, and runoff from area creeks and streams will continue to move into the larger rivers through tonight. Some of the smaller basins appear to be cresting or even subsiding, but the larger main stem rivers will continue to rise through tomorrow. Minor to Moderate flooding is anticipated on portions of the Duck River, Buffalo River, and other tributaries across the southern portions of Middle Tennessee. This runoff will really affect levels on the Tennessee River through the weekend and Moderate flooding is forecast to occur as early as tomorrow. The ongoing flooding on the Ohio River has caused the releases out of Barkley Dam and Kentucky Dam to be curtailed and this will cause water to back up on the lower reaches of the Tennessee and Cumberland Rivers. Minor flooding is expected across Stewart County with backwater possibly reaching as far as Clarksville. High water levels can be expected to persist through most of next week. .REMAINING DISCUSSION... Although winds will turn to the north behind the front, models suggest low-level moisture will hang tough over eastern areas for most pf the night, allowing for post-frontal skies to range from partly cloudy west to mostly cloudy east. Winds and clouds will help to keep temperatures from falling very much overnight, although it will still be quite nippy come sunrise. Sunrise temperatures are expected to be in the mid to upper 30s. We're still expecting a nice, dry weekend, with temperatures close to seasonable levels. North winds will be a bit gusty on Friday, but will diminish Friday night. After that, you can expect light northeast breezes for the rest of the weekend, with daytime highs Saturday in the 50s, increasing to the lower and middle 60s most areas by Sunday. With low level thicknesses forecast to rise a good 15 meters between Saturday and Sunday, and our late winter sun angle on the rise, have gone some 2 to 4 degrees above SuperBlend numbers on Sunday (and closer to MEX MOS). Clouds increase late Sunday night, with the likelihood for showers re-developing for our area Monday into Tuesday morning. There are some model differences in the amount of rainfall during that period, with ECMWF going for significantly higher amounts than the GFs. Have nudged our average amounts up a bit, although amounts still remain under half an inch. With grounds being so moist from February rains, we'll have to keep an eye on things as next Monday approaches. However, right now will keep amounts in the modest category, per the GFS, and give ourselves some time to watch for better model consistency over the upcoming weekend. A pretty decent pattern change is still expected as we head into the latter part of the extended forecast, with an upper low pushing southeastward out of the Northern Plains and Rockies into the Great Lakes and Ohio River Valley by next Wednesday. This means our weather will likely trend toward being variably cloudy and cool, with highs only in the mid 40s to lower 50s next Wednesday and Thursday, and lows in the upper 20s to middle 30s. Can't rule out a small chance for a rain/snow mix late Tuesday night. However, surface and boundary layer temperatures appear marginal, so will keep all precip liquid. Also, leaned more toward the drier ECMWF model since any precip that falls during the latter extended periods would probably only amount to a few hundredths of an inch anyway. && .AVIATION... 18Z TAF DISCUSSION. BNA/MQY/CKV/CSV...Cold front is just now entering Middle Tennessee from the northwest, with rain tapering off from NW to SE ahead of the front. Mainly MVFR ceilings are coming in with the front, so look for several hours of low clouds until drier air works its way in behind the boundary. Winds will remain gusty while shifting to the NW, and should start to diminish after 06Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 38 56 32 59 31 / 0 0 0 0 0 Clarksville 35 54 31 57 29 / 0 0 0 0 0 Crossville 33 48 27 51 28 / 20 0 0 0 0 Columbia 37 56 31 57 30 / 0 0 0 0 0 Lawrenceburg 37 54 31 57 30 / 0 0 0 0 0 Waverly 37 54 32 57 32 / 0 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......19 AVIATION........08
Hazardous weather outlook, Mar 1, 5:22 AM CST, 10 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 522 AM CST Thu Mar 1 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-021130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 522 AM CST Thu Mar 1 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Heavy rains will continue this morning, coming to an end during the afternoon hours. Flash flooding may be possible with any heavy rain that occurs this morning. Any river flooding that occurs will last into the upcoming weekend for many area creeks and rivers. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Although conditions will be dry, river flooding will be ongoing Friday and through the weekend from the heavy rainfall received this week. .SPOTTER INFORMATION STATEMENT... Spotter activation may become necessary for flooding.
In the hours before
Local storm report, Mar 1, 10:18 AM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1018 AM CST THU MAR 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD MOUNT PLEASANT 35.55N 87.19W
03/01/2018 MAURY TN EMERGENCY MNGR
*** 1 INJ *** FLASH FLOOD WATER ENTERED AN ALUMINUM
SMELTING FACILITY CAUSING AN EXPLOSION THAT INJURED ONE
PERSON.
&&
EVENT NUMBER OHX1800218
MR3Local storm report, Mar 1, 10:23 AM CST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1023 AM CST THU MAR 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM FLASH FLOOD MANCHESTER 35.47N 86.08W
03/01/2018 COFFEE TN TRAINED SPOTTER
PARKER RD AND LUMLEY STAND RD IN MANCHESTER ARE
IMPASSABLE DUE TO HIGH WATER.
&&
EVENT NUMBER OHX1800219
MR3Local storm report, Mar 1, 10:24 AM CST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1024 AM CST THU MAR 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 4 SW LOBELVILLE 35.71N 87.85W
03/01/2018 PERRY TN DEPT OF HIGHWAYS
SR 438 CLOSED AT MILE MARKER 21 DUE TO HIGH WATER.
0615 AM FLOOD MOUNT PLEASANT 35.55N 87.19W
03/01/2018 MAURY TN EMERGENCY MNGR
NUMEROUS ROADS CLOSED ACROSS MAURY COUNTY PARTICULARLY
IN THE SOUTHERN HALF OF THE COUNTY.
0630 AM FLASH FLOOD MOUNT PLEASANT 35.55N 87.19W
03/01/2018 MAURY TN EMERGENCY MNGR
*** 1 INJ *** FLASH FLOOD WATER ENTERED AN ALUMINUM
SMELTING FACILITY CAUSING AN EXPLOSION THAT INJURED ONE
PERSON.
0830 AM FLASH FLOOD LEWISBURG 35.45N 86.79W
03/01/2018 MARSHALL TN EMERGENCY MNGR
SR 271 NEAR MILE MARKER 7 AND SR 272 AT VERONA CANEY RD
ARE CLOSED DUE TO HIGH WATER.
0841 AM FLASH FLOOD MURFREESBORO 35.85N 86.39W
03/01/2018 RUTHERFORD TN AMATEUR RADIO
NUMEROUS ROADS CLOSED ACROSS RUTHERFORD COUNTY DUE TO
HIGH WATER.
0850 AM FLASH FLOOD WARTRACE 35.53N 86.33W
03/01/2018 BEDFORD TN EMERGENCY MNGR
NUMEROUS ROADS CLOSED IN BEDFORD COUNTY ESPECIALLY
AROUND WARTRACE.
0858 AM FLASH FLOOD 4 NE TULLAHOMA 35.41N 86.17W
03/01/2018 COFFEE TN TRAINED SPOTTER
JD NEIL RD NEAR RUTLEDGE FALLS IS IMPASSABLE DUE TO
HIGH WATER.
0930 AM FLASH FLOOD FRANKLIN 35.93N 86.84W
03/01/2018 WILLIAMSON TN AMATEUR RADIO
NUMEROUS ROADS CLOSED IN WILLIAMSON COUNTY DUE TO HIGH
WATER.
1008 AM FLASH FLOOD MANCHESTER 35.47N 86.08W
03/01/2018 COFFEE TN TRAINED SPOTTER
PARKER RD AND LUMLEY STAND RD IN MANCHESTER ARE
IMPASSABLE DUE TO HIGH WATER.
&&
EVENT NUMBER OHX1800215 OHX1800211 OHX1800218 OHX1800214 OHX1800212
OHX1800213 OHX1800216 OHX1800217 OHX1800219
MR3Local storm report, Mar 1, 10:27 AM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1027 AM CST THU MAR 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLASH FLOOD 8 SE MANCHESTER 35.39N 85.98W
03/01/2018 COFFEE TN FACEBOOK
A FACEBOOK IMAGE SHOWED WATER CLOSE TO ENTERING A
RESIDENCE ON HWY 127 NEAR LITTLE MOUNTAIN RD IN
HILLSBORO.
&&
EVENT NUMBER OHX1800220
MR3Local storm report, Mar 1, 12:13 PM CST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1213 PM CST THU MAR 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM FLOOD 7 NW TRACY CITY 35.33N 85.84W
03/01/2018 GRUNDY TN AMATEUR RADIO
PAYNES COVE RD AND CLOUSE HILL RD CLOSED DUE TO HIGH
WATER.
&&
EVENT NUMBER OHX1800221
MR3Local storm report, Mar 1, 12:14 PM CST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1214 PM CST THU MAR 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 4 SW LOBELVILLE 35.71N 87.85W
03/01/2018 PERRY TN DEPT OF HIGHWAYS
SR 438 CLOSED AT MILE MARKER 21 DUE TO HIGH WATER.
0615 AM FLOOD MOUNT PLEASANT 35.55N 87.19W
03/01/2018 MAURY TN EMERGENCY MNGR
NUMEROUS ROADS CLOSED ACROSS MAURY COUNTY PARTICULARLY
IN THE SOUTHERN HALF OF THE COUNTY.
0630 AM FLASH FLOOD MOUNT PLEASANT 35.55N 87.19W
03/01/2018 MAURY TN EMERGENCY MNGR
*** 1 INJ *** FLASH FLOOD WATER ENTERED AN ALUMINUM
SMELTING FACILITY CAUSING AN EXPLOSION THAT INJURED ONE
PERSON.
0830 AM FLASH FLOOD LEWISBURG 35.45N 86.79W
03/01/2018 MARSHALL TN EMERGENCY MNGR
SR 271 NEAR MILE MARKER 7 AND SR 272 AT VERONA CANEY RD
ARE CLOSED DUE TO HIGH WATER.
0841 AM FLASH FLOOD MURFREESBORO 35.85N 86.39W
03/01/2018 RUTHERFORD TN AMATEUR RADIO
NUMEROUS ROADS CLOSED ACROSS RUTHERFORD COUNTY DUE TO
HIGH WATER.
0850 AM FLASH FLOOD WARTRACE 35.53N 86.33W
03/01/2018 BEDFORD TN EMERGENCY MNGR
NUMEROUS ROADS CLOSED IN BEDFORD COUNTY ESPECIALLY
AROUND WARTRACE.
0858 AM FLASH FLOOD 4 NE TULLAHOMA 35.41N 86.17W
03/01/2018 COFFEE TN TRAINED SPOTTER
JD NEIL RD NEAR RUTLEDGE FALLS IS IMPASSABLE DUE TO
HIGH WATER.
0930 AM FLASH FLOOD FRANKLIN 35.93N 86.84W
03/01/2018 WILLIAMSON TN AMATEUR RADIO
NUMEROUS ROADS CLOSED IN WILLIAMSON COUNTY DUE TO HIGH
WATER.
1008 AM FLASH FLOOD MANCHESTER 35.47N 86.08W
03/01/2018 COFFEE TN TRAINED SPOTTER
PARKER RD AND LUMLEY STAND RD IN MANCHESTER ARE
IMPASSABLE DUE TO HIGH WATER.
1025 AM FLASH FLOOD 8 SE MANCHESTER 35.39N 85.98W
03/01/2018 COFFEE TN FACEBOOK
A FACEBOOK IMAGE SHOWED WATER CLOSE TO ENTERING A
RESIDENCE ON HWY 127 NEAR LITTLE MOUNTAIN RD IN
HILLSBORO.
1051 AM FLOOD 7 NW TRACY CITY 35.33N 85.84W
03/01/2018 GRUNDY TN AMATEUR RADIO
PAYNES COVE RD AND CLOUSE HILL RD CLOSED DUE TO HIGH
WATER.
&&
EVENT NUMBER OHX1800215 OHX1800211 OHX1800218 OHX1800214 OHX1800212
OHX1800213 OHX1800216 OHX1800217 OHX1800219 OHX1800220 OHX1800221
MR3The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:28 PM CST | Areal Flood Advisory | OHX | Bedford, Giles, Hickman, Lawrence, Lewis, Marshall and 3 more | 3 hr |
| Feb 28, 9:13 PM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Giles, Grundy, Hickman, Lawrence and 7 more | 12 hr |
| Feb 28, 9:17 PM CST | River Flood Advisory | OHX | Perry, Wayne | 16 hr |
| Feb 28, 10:45 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 2 more | 6 hr |
| Feb 28, 10:52 PM CST | Areal Flood Advisory | OHX | Cannon, Coffee, Davidson, DeKalb, Rutherford, Smith and 4 more | 6 hr |
| Mar 1, 1:29 AM CST | River Flood Advisory | OHX | Bedford | 12 hr |
| Mar 1, 4:42 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 2 more | 4 hr |
| Mar 1, 4:44 AM CST | Areal Flood Advisory | OHX | Cannon, Coffee, Davidson, DeKalb, Rutherford, Smith and 4 more | 4 hr |
| Mar 1, 4:47 AM CST | River Flood Advisory | OHX | Coffee | 16 hr |
| Mar 1, 4:49 AM CST | River Flood Advisory | OHX | Bedford | 3 hr |
| Mar 1, 5:20 AM CST | River Flood Advisory | OHX | Marshall | 11 hr |
| Mar 1, 7:03 AM CST | River Flood Advisory | OHX | Grundy | 14 hr |
| Mar 1, 7:06 AM CST | Flash Flood Warning | OHX | Giles, Lawrence, Wayne | 3 hr |
| Mar 1, 7:15 AM CST | Flash Flood Warning | OHX | Hickman, Lewis, Maury, Perry | 3 hr |
| Mar 1, 7:23 AM CST | Flash Flood Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 3 hr |
| Mar 1, 7:24 AM CST | Flash Flood Warning | OHX | Cannon, Coffee, Grundy, Warren | 6 hr |
| Mar 1, 8:09 AM CST | River Flood Warning | OHX | Bedford | 24 hr |
| Mar 1, 8:09 AM CST | River Flood Warning | OHX | Bedford, Marshall | 24 hr |
| Mar 1, 8:11 AM CST | Areal Flood Advisory | OHX | Cumberland, DeKalb, Putnam, Van Buren, White | 4 hr |
| Mar 1, 8:41 AM CST | River Flood Warning | OHX | Stewart | 24 hr |
| Mar 1, 10:15 AM CST | Flash Flood Warning | OHX | Giles, Lawrence, Wayne | 3 hr |
| Mar 1, 10:17 AM CST | Flash Flood Warning | OHX | Hickman, Lewis, Maury, Perry | 3 hr |
| Mar 1, 10:19 AM CST | Flash Flood Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 3 hr |
| Mar 1, 1:19 PM CST | River Flood Warning | OHX | Perry, Wayne | 47 hr |
| Mar 1, 1:49 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 19 hr |
Nearby
River Flood Warnings in Tennessee, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.